# SDR DL764060755

- Difficulty date: September 16, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 20,343 hours, 6,855 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Malfunctioned
- Location: Overhead Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CABIN TEMP UNCONTROLLABLE HOT.  PERFORMED RT PACK MODULE BITE, SHOWS PACK ON ALL THE TIME.  RESET RT PACK ON/OFF SWT AT P-5 OVHD PANEL, PAX OPN CKS NORMAL.  MCO/PLAC REMOVED.
